Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Adaptive scheme for three-dimensional convection - Diffusion problems

Autor
Monforte, L.; Pérez-Foguet, A.
Tipus d'activitat
Article en revista
Revista
Revista internacional de métodos numéricos para cálculo y diseño en ingeniería
Data de publicació
2014-01
Volum
30
Número
1
Pàgina inicial
60
Pàgina final
67
DOI
https://doi.org/10.1016/j.rimni.2012.11.003 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/26367 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0213131512000727 Obrir en finestra nova
Resum
We present an adaptive scheme for three-dimensional convection-diffusion problems discretized by the Finite Element Method. The adaptive scheme is based on a remeshing strategy that applies a maximum volume constraint to the elements of a reference mesh. The remeshing can increase or decrease drastically the size of the elements in a single step automatically. With this strategy, the mesh quality does not deteriorate; as a consequence, the number of iterations required to solve the system of lin...
Citació
Monforte, L.; Pérez-Foguet, A. Esquema adaptativo para problemas tridimensionales de convección-difusión. "Revista internacional de métodos numéricos para cálculo y diseño en ingeniería", 2014, vol. 30, núm. 1, p. 60-67.
Paraules clau
Accuracy, Computational cost, Error indicator, Least-square stabilization, Pollutant transport, Transport equations
Grup de recerca
EScGD - Engineering Sciences and Global Development

Participants

Arxius